# SDR MALA975957

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- Engine: Ge CT75A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7086M60611
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

AFTER LANDING ROLLOUT, RIGHT ENGINE FLAMED OUT.  TOWER REPORTED SMOKE FROM RIGHT ENGINE, AT THE SAME TIME THE RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE RIGHT ECU, OPS CHECK GOOD.
